# SDR QXEA200701201

- Difficulty date: July 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 1,359 hours, 1,262 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT NR 2287: AUTOFEATHER FAILED TO ARM ON TAKEOFF ROLL.  REJECTED TAKEOFF AT 65 KIAS.  PERFORMED REJECTED T/O CHECKLIST.  MAINTENANCE INTERROGATED CDS.  NO FAULTS POSTED.  PERFORMED OPS TEST OF AUTOFEATHER SYSTEM.  BOTH ENGINES STARTED AND RUNNING IAW AMM TASK 61-20-00-710-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
